# SDR SWAA2012052104152

- Difficulty date: April 12, 2011
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 50,127 hours, 40,177 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601390A
- Part serial: PA949
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LOWER AFT TRAILING EDGE CRACKED.  REMOVED AND REPLACED NR 6 SLAT PER MM.
